# SDR USAA2013012200010

- Difficulty date: January 8, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347049400190
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON SHEAR PLATE ASSEMBLY BETWEEN FR62 TO FR63, S38R.  REPLACED SHEAR PLATE ASSEMBLY BETWEEN FR62 TO FR63, S38R IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53476318.
